# SDR UALA2011090504744

- Difficulty date: September 4, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 38,639 hours, 9,693 cycles
- Engine: Pwa PW4052
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CREW REPORT:  ON TAKEOFF ROLL UNDER 80 KTS LT CTR FUEL PUMP LIGHT CAME ON WITH CENTER TANK PUMPS ON.  RESET C/B TRANSFER 4000 LBS FUEL TO CTR TANK.  TURNED ON LEFT CTR BOOST PUMP AND TRANSFER FUEL BACK TO WING TANKS.  PUMP CHECKS OKAY.  REMOVED PLACARD AND LIGHT LENS COVER.
